MDJunction - People Helping People
 
Ask a Question
10/28/2010 02:58 AM

Anyone Awake, Thursday, October 28

niecy440

Good Morning Everyone!!

It is unfortunate that i have been up all night. It seems that i fell asleep about 9 and then i woke up at 1:30a and couldn't go back to sleep.Dizzy So i'm gonna need lots of java this morning. Would anyone care for some???

Reply

10/28/2010 03:45 AM
ASO1979able
ASO1979able  
Posts: 6985
VIP Member
I'm an Advocate

Good morning Niecy! Sorry you didn't sleep well. I'm used to not sleeping well, so I know how hard it is to wake up and function ehrn you hven't slept.

10/28/2010 04:10 AM
ApRiLGeTsAngry77

Good Morning Niecy and Amanda! I have been up all night to Niecy. But mine is by choice. I have been up all night reading stuff on the net. I had a mini aha moment so I am happy!

10/28/2010 04:21 AM
ASO1979able
ASO1979able  
Posts: 6985
VIP Member
I'm an Advocate

Good morning April! How are you?

10/28/2010 04:24 AM
ApRiLGeTsAngry77

I am doing wonderful! I feel back to my old self again. How are you dear? Thanks so much for being there for me while I was depressed.

10/28/2010 04:28 AM
ASO1979able
ASO1979able  
Posts: 6985
VIP Member
I'm an Advocate

That's good to hear! I'm glad you're feeling better. I'm going through med changes, and it's been very hard on me but I'm trying to hang in there. You are very welcome, that's what friends are for. Smile

10/28/2010 04:29 AM
ApRiLGeTsAngry77

How many meds did your doctor change? Hopefully as time passes, you will be able to cope easier!

10/28/2010 04:34 AM
ASO1979able
ASO1979able  
Posts: 6985
VIP Member
I'm an Advocate

He changed 1 and added another, he switched the Geodon for Saphris and added Klonopin. Also increased the tegretol

10/28/2010 04:37 AM
ApRiLGeTsAngry77

Oh so you have three med changes. Med changes can be so hard. I just recently weaned off Paxil and changed to Cymbalta. She started me on 30mg, increased it to 60 and than decreased it again to 30mg. I have been on Geodon for about 5 years. Hopefully your body will adjust to the meds soon.

10/28/2010 04:41 AM
ASO1979able
ASO1979able  
Posts: 6985
VIP Member
I'm an Advocate

I'm kind of upset about it, because I felt like the meds I was taking before were helping but he(pdoc) didn't agree with me on that. I can't take cymbalta, had an allergic reaction to it.
Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved